Abstract and Applied Analysis

A Massera-type criterion for almost periodic solutions of higher-order delay or advance abstract functional differential equations

Nguyen Van Minh and Ha Binh Minh

Full-text: Open access

Abstract

Let u be a given bounded uniformly continuous mild solution of a higher-order abstract functional differential equation of delay or advance type. We give a so-called Massera-type criterion for the existence of a mild solution, which is a “spectral component” of u with spectrum similar to the one of the forcing term f. Various spectral criteria for the existence of almost periodic and quasiperiodic mild solutions are given.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 10 (2004), 881-896.

Dates
First available in Project Euclid: 24 November 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1101306018

Digital Object Identifier
doi:10.1155/S1085337504406046

Mathematical Reviews number (MathSciNet)
MR2123259

Zentralblatt MATH identifier
1081.34071

Subjects
Primary: 34K14: Almost and pseudo-periodic solutions 34K30
Secondary: 34G10 34C27

Citation

Van Minh, Nguyen; Minh, Ha Binh. A Massera-type criterion for almost periodic solutions of higher-order delay or advance abstract functional differential equations. Abstr. Appl. Anal. 2004 (2004), no. 10, 881--896. doi:10.1155/S1085337504406046. https://projecteuclid.org/euclid.aaa/1101306018


Export citation